New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

AMOS65
New Member


Date Joined Mar 2011
Total Posts : 5
   Posted 3/29/2011 6:54 AM (GMT -7)   
Hello all, I am new to your forum.  My primary md put me on Tribenzor to control high blood pressure about a month ago and it has been working well.  Within the last few days, my pulse has been racing after any type of physical activity.  I did some internet research and thought I might be dehyrated, as Tribenzor is a diuretic and I probably haven't been drinking enough.  My dr thinks it's more of an anxiety issue.  Has anyone had a similar experience?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 6:11 AM (GMT -7)
There are a total of 2,906,678 posts in 318,986 threads.
View Active Threads


Who's Online
This forum has 158327 registered members. Please welcome our newest member, nicebutbipolar.
304 Guest(s), 10 Registered Member(s) are currently online.  Details
Rick1310, Gretchen1, rabiya, UserANONYMOUS, gabybee, SharonZ, mareish, testuser1234, Desertsun66, Mister Mike